# SDR 00FDEA00349

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- Aircraft time: 36,300 hours, 22,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FUSELAGE SKIN FOUND CRACKED AT FWD ENTRY DOOR LOWER HINGE CUTOUT APPROX 0.4 INCH.  REMOVED AND REPLACED PER IAW FEDEX EO 7-5330-7-2345.
